# SDR DALA2025082606332

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 95,784 hours, 44,319 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

DISC: ON DESCENT THRU 8000' FLEW THRU CLOUD AND STARTED SMELLING DIRTY SOCK ODER. SMELL REMAINED UNTILL ARIVING AT GATE.  FOUND APU ILET CONTAMINATED WITH HYD CLEANED INLET + PLENUM, R/ INST. APU BLEED NO CONTAMINATION, CLEANED WHEEL WELL OF HYD FLUID, CHECK TORQUE HYD LINES IN W/W CW DUCT BURN OUT ON #1 ENG PER A320 AMM 71-00. NO MORE SMELL NOTED OK FOR SERVICE. (LP: 7353562)
